# SDR MWEA060003

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 50,822 hours, 45,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Sta 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT IS CRACKED AT STATION 408 WHERE IT ATTACHES TO THE FRAME AT THE LOWER POSITION.  FABRICATED AND INSTALLED DOUBLER.
